Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transversally parallelizable foliations of codimension two


Author: Lawrence Conlon
Journal: Trans. Amer. Math. Soc. 194 (1974), 79-102
MSC: Primary 57D30
DOI: https://doi.org/10.1090/S0002-9947-1974-0370617-0
Erratum: Trans. Amer. Math. Soc. 207 (1975), 406.
MathSciNet review: 0370617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study framed foliations such that the framing of the normal bundle can be chosen to be invariant under the linear holonomy of each leaf. In codimension one there is a strong structure theory for such foliations due, e.g., to Novikov, Sacksteder, Rosenberg, Moussu. An analogous theory is developed here for the case of codimension two.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D30

Retrieve articles in all journals with MSC: 57D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0370617-0
Article copyright: © Copyright 1974 American Mathematical Society